# SDR MALA050459

- Difficulty date: June 1, 2005
- Submitted: June 9, 2005
- Operation: Air carrier
- Aircraft: N417XJ
- Make and model: Saab 340B
- Aircraft serial: 340B417
- Aircraft time: 19,110 hours, 21,094 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 7253710243
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K INSPECTION FOUND LT AND RT WRAP AROUND PANELS P/N 7253710-243 (RT) AND 7253711-245 (LT) HAVE BEEN REMOVED AND REPLACED DUE TO CORROSION DAMAGE.
